Pathway fractional integral operator associated with the j-generalized p-k Mittag-Leffler function

Meena Kumari Gurjar, Preeti Chhattry, Shobha Shukla

Abstract


In this paper, we present composition of the pathway fractional integral 𝑃0+(𝜂,𝜎) with the j-generalized p-k Mittag-Leffler (M-L) function. We also find out some special cases of the main results with those earlier ones.

Full Text: PDF

Published: 2021-08-30

How to Cite this Article:

Meena Kumari Gurjar, Preeti Chhattry, Shobha Shukla, Pathway fractional integral operator associated with the j-generalized p-k Mittag-Leffler function, J. Math. Comput. Sci., 11 (2021), 7062-7071

Copyright © 2021 Meena Kumari Gurjar, Preeti Chhattry, Shobha Shukla. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS